Alert archive / Kentucky / Flash Flood Warnings in 2014
Flash Flood Warning 20, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Aug 2, 2014, 5:26 PM EDT for Floyd County, Pike County, Kentucky. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2014, 5:26 PM EDT (21:26 UTC)
- Expired
- Aug 2, 2014, 8:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Floyd County, KY, Pike County, KY
The radar
The Jackson,KY radar (KJKL), 67 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 6:00 PM EDT | FLASH FLOOD | 2 Nne Harold, KY | FLASH FLOODING OCCURRED ON MARE CREEK ROAD. REPORT FROM PHOTOS SUBMITTED TO WYMT FACEBOOK PAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.4 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 680 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 999 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
509 WGUS53 KJKL 022126 FFWJKL KYC071-195-030030- /O.NEW.KJKL.FF.W.0020.140802T2126Z-140803T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE JACKSON KY 526 PM EDT SAT AUG 2 2014 THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A * FLASH FLOOD WARNING FOR... EAST CENTRAL FLOYD COUNTY IN SOUTHEAST KENTUCKY... NORTHWESTERN PIKE COUNTY IN SOUTHEAST KENTUCKY... * UNTIL 830 PM EDT * AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATES INDICATE THAT UP TO 2 INCHES OF RAIN HAS FALLEN OVER PORTIONS OF THE AREA DURING THE PAST HOUR. AN ADDITIONAL 1 TO 2 INCHES OF RAINFALL CAN BE EXPECTED BETWEEN BETWEEN 5:30 AND 6:30 PM EDT. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... ALUBA...BETSY LAYNE...BLUE MOON...BOLDMAN...COAL RUN...DANA... GRETHEL...GULNARE...HAROLD...HONAKER...JUSTELL...META...OSBORN AND ZEBULON. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 3768 8252 3751 8234 3746 8265 3754 8273 $$ RAY
2 follow-up statements
406 WGUS73 KJKL 022149 FFSJKL FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 549 PM EDT SAT AUG 2 2014 KYC071-195-030030- /O.CON.KJKL.FF.W.0020.000000T0000Z-140803T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PIKE KY-FLOYD KY- 549 PM EDT SAT AUG 2 2014 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EAST CENTRAL FLOYD AND NORTHWESTERN PIKE COUNTIES UNTIL 830 PM EDT... AT 545 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS THAT PRODUCED VERY HEAVY RAIN ARE MOVING OUT OF THE AREA...AFTER PRODUCING AS MUCH AS 2.5 INCHES OF RAINFALL. HOWEVER... LIGHT RAIN WILL CONTINUE TO FALL FOR ANOTHER HOUR. EXCESSIVE RUNOFF FROM THE RECENT HEAVY RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...ALUBA...BETSY LAYNE...BLUE MOON...BOLDMAN...COAL RUN...DANA...GRETHEL...GULNARE...HAROLD...HONAKER...JUSTELL...META... OSBORN AND ZEBULON. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 3768 8252 3751 8234 3746 8265 3754 8273 $$ RAY
520 WGUS73 KJKL 022302 FFSJKL FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 702 PM EDT SAT AUG 2 2014 KYC071-195-022317- /O.CAN.KJKL.FF.W.0020.000000T0000Z-140803T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PIKE KY-FLOYD KY- 702 PM EDT SAT AUG 2 2014 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EAST CENTRAL FLOYD AND NORTHWESTERN PIKE COUNTIES IS CANCELLED... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3768 8252 3751 8234 3746 8265 3754 8273 $$ RAY
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 4:03 PM EDT, 1 hour 23 minutes earlier.
Area forecast discussion, Aug 2, 4:03 PM EDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 403 PM EDT SAT AUG 2 2014 .SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT) ISSUED AT 301 PM EDT SAT AUG 2 2014 THE HRRR MODEL SEEMED TO HAVE THE BEST HANDLE ON THE SHOWER AND STORM ACTIVITY THAT HAS BEEN ONGOING ACROSS EASTERN KENTUCKY FOR THE PAST FEW HOURS. THEREFORE...THE HRRR SOLUTION WAS USED TO CREATE THE NEW FORECAST PRECIPITATION PROBABILITIES FOR THE AREA FOR THE REST OF THIS AFTERNOON THROUGH 2Z THIS EVENING. AFTER 2Z TONIGHT...THE NAM12 MODEL WAS USED. SHOWERS AND STORMS ARE EXPECTED TO PERSIST THROUGH ROUGHLY 2Z THIS EVENING...WITH THE PEAK ACTIVITY OCCURRING DURING PEAK HEATING HOURS THIS AFTERNOON. A SHORTWAVE TROUGH INTERACTING WITH LIMITED LOW LEVEL MOISTURE IS THE DRIVING FORCE FOR PRECIPITATION THIS AFTERNOON...AND WILL BE UNTIL THE TROUGH MOVES EAST OF THE AREA EARLY THIS EVENING. SOME OF THE STORMS THIS AFTERNOON HAVE BEEN A BIT STRONG AND CAPABLE OF PRODUCING SMALL HAIL...LOCALLY HEAVY RAINFALL...AND WIND GUSTS UP TO 30 MPH. AFTER THIS EVENING...HIGH PRESSURE WILL SETTLE OVER THE AREA...ALLOWING FOR A DRIER AND SLIGHTLY WARMER PATTERN. HIGHS ON SUNDAY ARE EXPECTED TO RISE INTO THE LOW TO MID 80S UNDER AMPLE SUNSHINE AND LIGHT WINDS. LOWS THE NEXT COUPLE OF NIGHTS WILL BOTTOM OUT AROUND 60...WHICH IS A BIT BELOW NORMAL FOR THIS TIME OF YEAR. THE WEATHER RELATED ISSUED TO LOOK OVERNIGHT WILL BE FOG FORMATION. FOG WILL BE POSSIBLE IN OUR RIVER VALLEYS OVERNIGHT. THE MAIN QUESTION WILL BE THE EXTENT AND DENSITY OF FOG THAT FORMS WHERE PRECIPITATION HAS ALREADY OCCURRED TODAY. THE OTHER FACTOR INVOLVED WITH THE FOG WILL BE THE AMOUNT OF CLOUD COVER THAT PERSISTS OVERNIGHT. IF THE CLOUDS CLEAR OUT MORE QUICKLY THEN FOG FORMATION WILL BE FAVORED...PARTICULARLY FOR LOCATIONS WHERE IT RAINED TODAY. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 403 PM EDT SAT AUG 2 2014 THE MODELS REMAIN IN DECENT AGREEMENT WITH THE LONG WAVE PATTERN THROUGH NEXT WEEKEND. OVERALL...THE FLOW LOOKS TO FLATTEN OUT ACROSS THE MISSISSIPPI VALLEY...WITH THE DEEPER AND PERSISTENT TROUGHING BECOMING MORE CONFINED TO THE NORTHEASTERN CONUS. FOR EASTERN KENTUCKY...DRY WEATHER WILL HANG IN THROUGH TUESDAY...BEFORE A COLD FRONT SAGS SOUTHEAST AND EVENTUALLY STALLS ACROSS OUR VICINITY. DAILY CHANCES OF SCATTERED SHOWERS AND THUNDERSTORMS WILL REIGN FROM TUESDAY NIGHT THROUGH NEXT WEEKEND. STAYED CLOSE TO THE BLENDED GUIDANCE...ALTHOUGH DID UNDERCUT A BIT IN THE POPS FURTHER OUT GIVEN THE LOW CONFIDENCE IN TRYING TO NAIL DOWN SMALLER SCALE FEATURES. TEMPERATURES WILL AVERAGE NEAR NORMAL THROUGH THE PERIOD AS WELL. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 1 PM EDT SAT AUG 2 2014 THE PRIMARY CONCERN FOR GENERAL AVIATORS WILL BE SHOWER AND THUNDERSTORM ACTIVITY THIS AFTERNOON AND EVENING ACROSS EASTERN KENTUCKY. IN GENERAL...VFR CONDITIONS WILL PREVAIL AT THE TAF SITES THROUGH AROUND 5Z TONIGHT. THE EXCEPTION WILL BE WHENEVER A SHOWER OR STORM DIRECTLY AFFECTS ONE OF THE AIRPORTS. THE STRONG SHOWERS OR STORMS COULD PRODUCE MVFR TO IFR CONDITIONS DEPENDING ON HOW INTENSE THE WINDS AND RAINFALL ARE WITH EACH STORM. THE SHOWERS AND STORMS ARE EXPECTED TO PERSIST THROUGH AROUND 0Z THIS EVENING...BEFORE DISSIPATING DUE TO LOSS OF DAYTIME HEATING. OVERNIGHT...THERE IS A CHANCE OF FOR FORMATION...PARTICULARLY AT JKL AND LOZ WHERE RAINFALL IS EXPECTED TO OCCUR TODAY OR OCCURRED LAST NIGHT. AT THIS TIME FOG POTENTIAL WILL BE STRONGLY CONNECTED TO ANY RAINFALL THAT OCCURS TODAY. IF JKL SEES ANY RAIN TODAY...WHICH IT LOOKS LIKE WE WILL...THERE IS AN OUTSIDE CHANCE OF IFR CONDITIONS FROM FOG BETWEEN 8 AND 12Z ON SUNDAY. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...AR LONG TERM...GEOGERIAN AVIATION...AR
Hazardous weather outlook, Aug 2, 9:51 AM EDT, 7 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 951 AM EDT SAT AUG 2 2014 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-031700- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG... INEZ...PIKEVILLE 951 AM EDT SAT AUG 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. SOME OF THE STORMS MAY BE STRONG WITH GUSTY WINDS...LOCALLY HEAVY RAINFALL...AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS WILL ALSO BE POSSIBLE FROM TUESDAY NIGHT THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JJ/AR
In the hours before
Special weather statement, Aug 2, 3:10 PM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 310 PM EDT SAT AUG 2 2014 KYZ050-060-021930- MENIFEE-MONTGOMERY- 310 PM EDT SAT AUG 2 2014 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES THROUGH 330 PM EDT SATURDAY AFTERNOON... WEST CENTRAL MENIFEE AND SOUTHEASTERN MONTGOMERY. AT 308 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LUCKY STOP... OR 10 MILES SOUTHEAST OF MOUNT STERLING...MOVING EAST AT 15 MPH. LOCATIONS WHICH MAY BE AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...CEDAR GROVES AROUND 315 PM EDT...AND CORNWELL AROUND 325 PM EDT... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING...AND THE POSSIBILITY OF HAIL UP TO PENNY SIZE. HAL
Special weather statement, Aug 2, 3:18 PM EDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 318 PM EDT SAT AUG 2 2014 KYZ104-106-021945- ELLIOTT-MORGAN- 318 PM EDT SAT AUG 2 2014 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 345 PM EDT SATURDAY AFTERNOON... EAST CENTRAL MORGAN AND SOUTH CENTRAL ELLIOTT. AT 317 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR STEELE...OR 6 MILES SOUTH OF SANDY HOOK...MOVING SOUTHEAST AT 20 MPH. LOCATIONS WHICH MAY BE AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...JEPTHA AROUND 330 PM EDT...SILVERHILL AROUND 335 PM EDT...AND MIMA AROUND 340 PM EDT... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...GUSTY WINDS OF UP TO 40 MPH...FREQUENT LIGHTNING...AND HAIL UP TO NICKEL SIZE. HAL
Special weather statement, Aug 2, 3:44 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 344 PM EDT SAT AUG 2 2014 KYZ106-107-022015- JOHNSON-MORGAN- 344 PM EDT SAT AUG 2 2014 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES THROUGH 415 PM EDT SATURDAY AFTERNOON... WESTERN JOHNSON AND EAST CENTRAL MORGAN. AT 343 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR RELIEF...OR 9 MILES SOUTHWEST OF BLAINE...MOVING SOUTHEAST AT 20 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...WIN AROUND 350 PM EDT...FLATGAP AROUND 355 PM EDT...KERZ AROUND 400 PM EDT... CHANDLERVILLE AROUND 405 PM EDT...BARNETTS CREEK AROUND 410 PM EDT... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...GUSTY WINDS OF UP TO 40 MPH...FREQUENT LIGHTNING...AND HAIL UP TO NICKEL SIZE IN THESE AREAS. HAL
Special weather statement, Aug 2, 4:07 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 407 PM EDT SAT AUG 2 2014 KYZ112-022030- BREATHITT- 407 PM EDT SAT AUG 2 2014 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BREATHITT COUNTY THROUGH 430 PM EDT SATURDAY AFTERNOON... AT 405 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR JETTS CREEK... OR 7 MILES EAST OF BOONEVILLE...MOVING EAST AT 10 MPH. LOCATIONS WHICH MAY BE AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...GUERRANT AROUND 410 PM EDT...TURKEY AROUND 415 PM EDT...AND CANOE AROUND 430 PM EDT... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING...AND HAIL UP TO PENNY SIZE. HAL
Special weather statement, Aug 2, 4:12 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 412 PM EDT SAT AUG 2 2014 KYZ112-022045- BREATHITT- 412 PM EDT SAT AUG 2 2014 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTY THROUGH 445 PM EDT SATURDAY AFTERNOON... EASTERN BREATHITT. AT 410 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR NOCTOR...OR NEAR JACKSON...MOVING EAST AT 15 MPH. LOCATIONS WHICH MAY BE AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...WILSTACY AROUND 415 PM EDT...SIKES AROUND 420 PM EDT...WELLS FORK AROUND 430 PM EDT...AND LUNAH AROUND 435 PM EDT... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...GUSTY WINDS OF UP TO 40 MPH...FREQUENT LIGHTNING...AND HAIL UP TO NICKEL SIZE IN THESE AREAS. HAL
Special weather statement, Aug 2, 4:58 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 458 PM EDT SAT AUG 2 2014 KYZ110-120-022130- PIKE-FLOYD- 458 PM EDT SAT AUG 2 2014 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING COUNTIES THROUGH 530 PM EDT THIS AFTERNOON... NORTHWESTERN PIKE AND EAST CENTRAL FLOYD. AT 456 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM GULNARE TO MINNIE...OR ALONG A LINE EXTENDING FROM 12 MILES EAST OF PRESTONSBURG TO 14 MILES WEST OF PIKEVILLE...MOVING EAST AT 15 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...JARAD AROUND 505 PM EDT...GRETHEL AROUND 510 PM EDT...PISO AROUND 515 PM EDT... VARNEY AROUND 520 PM EDT...GALVESTON AROUND 525 PM EDT... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...GUSTY WINDS OF UP TO 40 MPH...FREQUENT LIGHTNING...AND HAIL UP TO PENNY SIZE IN THESE AREAS. HAL
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 9:29 PM EDT | Areal Flood Advisory | JKL | Breathitt, Lee, Wolfe | 2 hr |
| Aug 1, 9:37 PM EDT | Flash Flood Warning | JKL | Lee | 3 hr |
| Aug 1, 10:15 PM EDT | Areal Flood Advisory | JKL | Breathitt, Wolfe | 2 hr |
| Aug 1, 10:24 PM EDT | Flash Flood Warning | JKL | Breathitt, Wolfe | 3 hr |
| Aug 2, 5:11 PM EDT | Areal Flood Advisory | JKL | Floyd, Martin, Pike | 79 min |
Nearby
Flash Flood Warnings in Kentucky, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.